Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Recent progress on Waring's theorem and its generalizations


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 39 (1933), 701-727
DOI: https://doi.org/10.1090/S0002-9904-1933-05719-1
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 675--678
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 689--694
MathSciNet review: 1562720
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05719-1